# SDR UIEA2023082600798

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 81,088 hours, 15,618 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Part serial: 012270
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT ANTISKID EICAS MESSAGE AND OVERHEAD LIGHT ILLUMINATED( PERFORMED FIM TASK 32-42 FT 803. FOUND WHEEL SPEED TRANSDUCER FAULTY. REMOVED AND REPLACED WHEEL SPEED TRANSDUCER IAW AMM 32-42-06. OPS CHK GOOD )
